# SDR QXEA0201439

- Difficulty date: September 11, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4032
- Aircraft time: 2,896 hours, 3,489 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 3994001011
- Part serial: 074
- Condition: Failed
- Location: Zone 300
- Part time: 1,722 hours, 2,099 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - ON CLIMBOUT AT SEA, CREW RECEIVED AN AUTO PITCH TRIM FAIL MESSAGE ON THE PFD WITH AN ASSOCIATED PITCH TRIM CAUTION. AUTO PILOT WAS ENGAGED AT THE TIME. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND CDS CODES E3,E7,G3,AND G7. MAINTENANCE REPLACED THE PITCH TRIM ACTUATOR. OPERATIONAL CHECKS WERE PERFORMED AND CHECKED OK. THE AIRCRAFT WAS RETURNED TO SERVICE.
